# SDR SWAA2015062241050

- Difficulty date: May 28, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 42,620 hours, 24,632 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STAB STATION 129.50, 26" FROM FRONT SPAR.  REPAIRED RIB IAW EO & EA.
